# SDR IPXA11566587

- Difficulty date: May 3, 2011
- Submitted: May 13, 2011
- Operation: Air carrier
- Aircraft: N441UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 27386
- Aircraft time: 19,435 hours, 12,604 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Cracked
- Location: Cargo Bay
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C3, MAIN CARGO COMPARTMENT FLOOR PANEL 222XAC HAS LARGE CRACK ON FWD END RIGHT SIDE.  FABRICATED NEW FLOOR PANEL.
